# SDR UIEA200400153

- Difficulty date: August 28, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 233U3214300
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HKG/ICN - AFTER TAKEOFF CLIMBING THROUGH 13,000 FEET, HAD INDICATION OF MAIN DECK CARGO FIRE.  NO EICAS, NO WARNING BELL, JUST OVERHEAD SWITCH.  IT WAS RAINING VERY HARD AND HIGH MOISTURE CONTENT IN AIRCRAFT.  DEEP CLEANED MAIN DECK CARGO FIRE SWITCH.  PERFORMED CMC GROUND TEST PASS PER MM 26-16-00.  (M)
